# SDR HALA0800482

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 21,087 hours, 4,030 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Indicator
- Part number: 4039891906
- Part serial: 02818211
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CAPT AIRSPEED IND AIRSPEED FLAG INTERMITTENTLY IN VIEW.  REPLACED CAPT'S A/S INDICATOR, GND CK OK PER MM 34-13-02.
